Hi, I have just discovered this forum and its great to meet you all! I wonder if anyone can give me advice? I was diagnosed just over 2 years ago with type 2 diabetes, and take 4 slow release metformin a day, which I was getting on fine with. I was not particularly good over Christmas and my tests in January were high. I struggle to lose weight although it remains fairly constant and I do manage to get exercise most days. Just recently I have been prescribed Gliclazide, and started taking it this Sunday. I am struggling to find a balance. I find my blood sugar dropping and I am starving and shaky at different times of the day. When I am like that I just want to gorge on rubbish even though I know it won't help with the weight loss. I had a good lunch today, veg soup and brown ham sandwich, and a banana at 3 ish and I was still shaky and feeling ill when I got home at 6.30. This is ridiculous, it seems completely counter intuitive. I know I need to improve my numbers but I just can't seem to manage this new tablet. Any advice?